# SDR 2008UALA03946

- Difficulty date: July 19, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 44,553 hours, 5,346 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 7945243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP AT DOOR 5L AFT LOWER WALL EEL.  *S/D*  FOUND BROKEN POWER FEEDER CABLE.  REPLACED FEEDER CABLE, OP CHECK GOOD.  AC OK FOR SERVICE.
